Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On $ ABA$-groups of finite order


Author: Martin M. Guterman
Journal: Trans. Amer. Math. Soc. 139 (1969), 109-143
MSC: Primary 20.25
DOI: https://doi.org/10.1090/S0002-9947-1969-0238940-6
MathSciNet review: 0238940
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. E. Dickson, Linear groups with an exposition of the Galois field theory, Teubner, Leipzig, 1901.
  • [2] J. Dieudonné, La géométrie des groupes classiques, Ergebnisse der Math. und ihrer Grenzgebiete, vol. 5, Springer-Verlag, Berlin, 1955. MR 0072144 (17:236a)
  • [3] W. Feit and J. G. Thompson, Solvability of groups of odd order, Pacific J. Math. 13 (1963), 771-1029. MR 0166261 (29:3538)
  • [4] D. Gorenstein, Finite groups, Harper and Row, New York, 1968. MR 0231903 (38:229)
  • [5] -, Finite groups in which Sylow 2-subgroups are abelian and centralizers of involutions are solvable, Canad. J. Math. 17 (1965), 860-906. MR 0190221 (32:7635)
  • [6] -, Finite groups which admit an automorphism with few orbits, Canad. J. Math. 12 (1960), 73-100. MR 0109182 (22:70)
  • [7] -, On finite groups of the form ABA, Canad. J. Math. 14 (1962), 195-236. MR 0136652 (25:118)
  • [8] D. Gorenstein and I. N. Herstein, A class of solvable groups, Canad. J. Math. 11 (1959), 311-320. MR 0103230 (21:2011)
  • [9] D. Gorenstein and J. H. Walter, The characterization of finite groups with dihedral Sylow 2-subgroups. I, J. Algebra 2 (1965), 85-151. MR 0177032 (31:1297a)
  • [10] I. Schur, Untersuchungen über die Darstellung der endlichen Gruppen durch gebrochenen linearen Substitutionen, J. Reine. Angew Math. 132 (1907), 85-137.
  • [11] H. Wielandt, Über Produkte von nilpotenten Gruppen, Illinois J. Math. 2 (1958), 611-618. MR 0136656 (25:121)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.25

Retrieve articles in all journals with MSC: 20.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0238940-6
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society